# SDR 2008UALA02482

- Difficulty date: April 28, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 31,111 hours, 4,156 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71702001
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REST AREA EMERGENCY LIGHTS FAILED TIME TEST.  SUSPECT LOW BATTERY PACK.  RECHARGED SYSTEM. OPS CK'D GOOD PER MM 33-51-00, PG 209.AC OK FOR SERVICE.
